# SDR AALA202007289007

- Difficulty date: July 27, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 20,418 hours, 8,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277001
- Part serial: FR4600
- Condition: Low Pressure
- Location: Pax Door
- Part time: 20,418 hours, 8,001 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE 833 PASSENGER CREW DOOR DAMPER. REPLACED DOOR DAMPER CYLINDER AT EMERGENCY DOOR 833 PER AMM 52-22-14-400-001-A.
